I hope that everyone is keeping safe as they can at this awful time.
I just wondered if there was any information about the new vaccines that are going to be available and those of us on DMD treatments. I have had 2 course of Ocrevus which I do appreciate lowers my immunity, but this new vaccine has got the live virus in it, so that "normal" people will be able to build an immnunity, so really my question is, if my family have the vaccine, am I going to be at risk? My daughter (who lives with me at 20!) is a care worker in a residential home, so will be offered it. What are the risks of me catching Covid-19 if she has the vaccine?
Can anyone offer any answers or direction.
Thanks all, I really do find comfort in the information I read on here.
On Friday I went for an early morning swim. I've not been swimming for some time because of the foul and cold weather.
Had a good swim, didn't really overdo things. Yesterday, I didn't feel too bad at all, although I expected to.
But today, some 48 hours + later, I feel dreadful. Fatigued beyond words, and muscle aches I've not had for some time to this extent. Hips, upper thighs, upper arms, neck and shoulder blades.....you name it, it aches.
I've not had this sort of 'delayed reaction' it's normally the very next day. I thought I had got away with with post excercise stress....clearly not. Anyone else had a delayed reaction to exertion ?
Hello! This is my first time on this page, and am so glad I have found it. I have had MS for 8 years and was on rebif until I started avonex 5 months ago. Last week I had a huge reaction to my injection and came out in a huge rash with blisters all over the inside of my mouth. I am alot better now but still not 100%. Because of the weather I only saw GP's which weren't my usual one. I have no idea if it's ok to just stop avonex, but obviously I cannot inject it again. Has anyone else had anything similar?
Had a bit of a reaction with my injection last night. I usually get the flu like symptoms, funny enough when I inject into my right leg, but last night was a bit off the scale. I took two paracetemols, 40mg of Amiltryptiline then injected the Avonex. After about ten minutes, The bottom half of my vision in my left eye became distorted as if it was under water watching waves. This lasted for about 10 mins.
The flu like stuff kicked in by two o'clock and has been particularly painful since.
Is this something I should be concerned about ?
Have tried to send an e-mail to ALL you lovely people to wish you all the best for the festive season, but didn't work, so hope you can pass on.
Also a question-I saw a new neurologist last week, she was really nice-said the most important thing was to talk, which i've been trying to do since dx
Anyway, she prescribed gabopentin, which I started today. one tablet and I am all over the place and to increase to three.
Is this a normal reaction? and does it settle down?
Founded in 2004, MS People UK is a community website and discussion forum by and for people with Multiple Sclerosis as well as for friends, families, supporters and those interested in this disabling condition.
If you’re newly diagnosed or want to ask about possible first symptoms, or if you’ve had Relapse Remit, Secondary or Primary Progressive MS for some time, a welcoming group of fellow MS sufferers is here to chat with you about MS symptoms, diagnosis and treatments.
The atmosphere is friendly whilst being compassionate, supportive and caring. Members also post about a variety of subjects not related to MS, as well as share jokes, talk about their hobbies, have fun, and more.
The MS People Forum is not responsible for advice or information supplied by members. We suggest you seek medical advice before trying anything.